Mathematische Zeitschrift

, Volume 250, Issue 2, pp 299–361 | Cite as

The Beilinson-Bernstein correspondence for quantized enveloping algebras

  • Toshiyuki TanisakiEmail author


Theory of the quantized flag manifold as a quasi-scheme (non-commutative scheme) has been developed by Lunts-Rosenberg [15]. They have formulated an analogue of the Beilinson-Bernstein correspondence using the q-differential operators introduced in their earlier paper [14]. In this paper we shall establish its modified version using a class of q-differential operators, which is (possibly) smaller than the one in [14].


Early Paper 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Artin, M., Zhang, J.J.: Noncommutative projective schemes. Adv. in Math. 109, 228–287 (1994)Google Scholar
  2. 2.
    Beilinson, A. Bernstein, J.: Localisation de Open image in new window-modules. C. R. Acad. Sci. Paris Sér. I Math. 292, 15–18 (1981)Google Scholar
  3. 3.
    Bernstein, I.N., Gelfand, I.M., Gelfand, S.I.: Differential operators on the base affine space and a study of Open image in new window-modules. In: Lie groups and their representations, Gelfand, I. M. (ed.), A. Hilger, London, 1975, pp. 22–64Google Scholar
  4. 4.
    Borho, W., Brylinski, J.-L.: Differential operators on homogeneous spaces. I. Invent. Math. 69, 437–476 (1982)Google Scholar
  5. 5.
    Brylinski, J.-L., Kashiwara, M.: Kazhdan-Lusztig conjecture and holonomic systems. Invent. Math. 64, 387–410 (1981)Google Scholar
  6. 6.
    Drinfeld, V.G.: Quantum groups. In: Proc. Int. Cong. Math. Berkeley, 1986, pp. 798–820Google Scholar
  7. 7.
    Gabriel, P., Zisman, M.: Calculus of fractions and homotopy theory. Springer-Verlag, 1967Google Scholar
  8. 8.
    Hodges, T.J.: Ring-theoretical aspects of the Bernstein-Beilinson theorem. LNM 1448, 155–163 (1990)Google Scholar
  9. 9.
    Hodges, T.J., Smith, S.P.: Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories. Proc. Am. Math. Soc. 93, 379–386 (1985)Google Scholar
  10. 10.
    Joseph, A.: Enveloping algebras: Problems old and new. In: Progress in Math. 123, Birkhäuser, 1994, pp. 385–413Google Scholar
  11. 11.
    Joseph, A.: Faithfully flat embeddings for minimal primitive quotients of quantized enveloping algebras. In: Quantum Deformations of Algebras and their representation theory, Joseph, A., Shnider, S. (eds.), Israel Math. Conf. Proc. 1993, pp. 79–106Google Scholar
  12. 12.
    Joseph, A.: Quantum groups and their primitive ideals. Springer-Verlag, 1995Google Scholar
  13. 13.
    Joseph, A., Perets, G.S., Polo, P.: Sur l’équivalence de catégories de Bei linson et Bernstein. C. R. Acad. Sci. Paris Sér. I Math. 313, 705–709 (1991)Google Scholar
  14. 14.
    Lunts, V.A., Rosenberg, A.L.: Differential operators on noncommutative rings. Selecta Math. New ser. 3, 335–359 (1997)Google Scholar
  15. 15.
    Lunts, V.A., Rosenberg, A.L.: Localization for quantum groups. Selecta Math. New ser. 5, 123–159 (1999)Google Scholar
  16. 16.
    Lusztig, G.: Quantum deformations of certain simple modules over enveloping algebras. Adv. in Math. 70, 237–249 (1988)Google Scholar
  17. 17.
    Lusztig, G.: Introduction to quantum groups. Birkhäuser, 1993Google Scholar
  18. 18.
    Manin, Yu.I.: Topics in Noncommutative geometry. Princeton Univ Press, 1991Google Scholar
  19. 19.
    Popescu, N: Abelian categories with applications to rings and modules. Academic Press, 1973Google Scholar
  20. 20.
    Rosenberg, A.L.: Noncommutative algebraic geometry and representations of quantized algebras. Kluwer Academic Publishers, 1995Google Scholar
  21. 21.
    Rosenberg, A.L.: Noncommutative schemes. Comp. Math. 112, 93–125 (1995)Google Scholar
  22. 22.
    Tanisaki, T.: Killing forms, Harish-Chandra isomorphisms, and universal R-matrices for quantum algebras. Inter. J. Mod. Phys. A7 (Suppl. 1B), 941–961 (1992)Google Scholar
  23. 23.
    Verevkin, A.B.: On a noncommutative analogue of the category of coherent sheaves on a projective scheme. Am. Math. Soc. Transl. (2) 151, 1992Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Department of MathematicsOsaka City UniversityOsakaJapan

Personalised recommendations